# SDR DALA13030080947

- Difficulty date: June 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 62,210 hours, 46,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160 L3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 3L BS 160 AT PAX CABIN.  CRACKED LONGERON WAS TRIMED OUT AND NEW LONGERON AND SPLICE WERE INSTALLED IAW SRM 53-02, FIG 18 AND SRM 51-30-2, 51-30-5. RII COMPLETED FOIM 200802821, AM 761273 DELTA ID.
